# SDR KBMA111941

- Difficulty date: September 27, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 305734363
- Part serial: 805
- Condition: Intermittent
- Location: Cockpit
- Part time: 518 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE METER INDICATOR, INTERMITTANT.  INSTALLED SERVICEABLE UNIT.
